# SDR N6WA2020122101

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10272
- Aircraft time: 29,741 hours, 20,449 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Exhaust Fan
- Part number: GG670950283
- Part serial: 0202
- Condition: Damaged
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV MASTER WARNING WITH STRONG ELECTRICAL SMELL.  INSPECT AND FOUND LAV EXHAUST FAN DAMAGED BY FOD.  CLEANED DUCT FROM LAV TO EXHAST FAN AS REQUIRED.  R & R LAV EXHAUST FAN, IAW CRJ AMM 21-23-93.  OPERATIONS CHECK GOOD PN ON AND OFF GG670-95028-3 SN ON 01218 SN OFF 0202.
